# SDR IPXA2022060382788

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 29,727 hours, 20,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Splice
- Part number: UP144N818048
- Part serial: NA
- Condition: Corroded
- Location: Sta1040-Sta1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4RH WTB, EXHAUST STRUCTURE AREA T-CHORD HAS SURFACE CORROSION AND NUTPLATE HOLES CORRODEDREMOVED AND REPLACED I.A.W. SRM 51-40-05, SRM 51-40-02, SRM 51-20-01, AMM 51-21-15. FABRICATED ON TRAVELER# T22/1618840
